MathSciNet Relay Station
MathSciNet bibliographic data
MR759103 (86e:46055) 46L50 (60H05)
Barnett, C.; Wilde, I. F. Natural processes and Doob-Meyer decompositions over a probability gage space. J. Funct. Anal. 58 (1984), no. 3, 320–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement